The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 33, Issue 1
Publication Date: 1986
Rational points of infinite order on elliptic curves.
François Ramaroson; 27-36
Secondary invariants of transversely homogeneous foliations.
James L. Heitsch; 47-54
Groups of automorphisms of hyperelliptic Klein surfaces of genus three.
E. Bujalance, J. J. Etayo and J. M. Gamboa; 55-74
Remarks on the approximation to an algebraic number by algebraic numbers.
E. Bombieri and J. Mueller; 83-93
On the reflexivity of algebras and linear spaces of operators.
H. Bercovici, C. Foias and C. Pearcy; 119-126